Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 35, NWS Bismarck, ND

December 7, 20145 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Dec 7, 2014, 1:56 AM MST for 5 counties in North Dakota. It took effect at Dec 7, 2014, 11:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2014, 1:56 AM MST (08:56 UTC)
In effect from
Dec 7, 2014, 11:00 AM MST
Expired
Dec 7, 2014, 5:24 PM MST
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 159 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2014-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2014-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WWUS73 KBIS 070856
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
256 AM CST SUN DEC 7 2014

...STRONG WINDS THIS AFTERNOON AND EARLY EVENING SOUTHWEST...

.STRONG NORTHWEST WINDS AROUND 40 MPH CAN BE EXPECTED AT LOCATIONS
LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND SELFRIDGE. GUSTY WINDS WILL
MAKE TRAVEL DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA THIS
AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. 

THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR
THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE
LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ040>045-071700-
/O.NEW.KBIS.WI.Y.0035.141207T1800Z-141208T0100Z/
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
256 AM CST SUN DEC 7 2014 /156 AM MST SUN DEC 7 2014/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
7 PM CST /6 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
7 PM CST /6 PM MST/ THIS EVENING. 

* TIMING...THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS...NORTHWEST AROUND 40 MPH. 

* IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
AJ
3 follow-up statements
214 
WWUS73 KBIS 071921
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
121 PM CST SUN DEC 7 2014

...STRONG WINDS THIS AFTERNOON AND EARLY EVENING SOUTHWEST...

.STRONG NORTHWEST WINDS WITH GUSTS TO AROUND 40 MPH CAN BE
EXPECTED AT LOCATIONS LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND
SELFRIDGE. TRAVEL MAY BE DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA
THIS AFTERNOON...ESPECIALLY IN HIGH PROFILE VEHICLES. WINDS WILL
DIMINISH AFTER SUNSET.

THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR
THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE
LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ040>045-080100-
/O.CON.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
121 PM CST SUN DEC 7 2014 /1221 PM MST SUN DEC 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS
EVENING...

* TIMING...THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS...NORTHWEST AROUND 40 MPH.

* IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
485 
WWUS73 KBIS 072158
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CST SUN DEC 7 2014

...STRONG WINDS THROUGH EARLY EVENING SOUTHWEST...

.STRONG NORTHWEST WINDS WITH GUSTS TO AROUND 40 MPH CAN BE
EXPECTED AT LOCATIONS LIKE BOWMAN...HETTINGER...MOTT...ELGIN AND
SELFRIDGE. TRAVEL MAY BE DIFFICULT ACROSS SOUTHWEST NORTH DAKOTA
THIS AFTERNOON...ESPECIALLY IN HIGH PROFILE VEHICLES. WINDS WILL
DIMINISH AFTER SUNSET.

THOSE TRAVELING ACROSS SOUTHWESTERN NORTH DAKOTA SHOULD MONITOR
THE LATEST WEATHER AND ROAD CONDITIONS. KEEP UP TO DATE WITH THE
LATEST FORECAST AT WWW.WEATHER.GOV/BIS.

NDZ040>045-080100-
/O.CON.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
358 PM CST SUN DEC 7 2014 /258 PM MST SUN DEC 7 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS
EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...NORTHWEST GUSTING TO AROUND 40 MPH.

* IMPACTS...THE WIND WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
537 
WWUS73 KBIS 080024
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CST SUN DEC 7 2014

...WIND ADVISORY CANCELLED...

.GUSTY NORTHWESTERLY WINDS OVER SOUTHWEST NORTH DAKOTA WILL
CONTINUE TO SLOWLY DIMINISH THIS EVENING. THEREFORE...THE WIND
ADVISORY HAS BEEN CANCELLED.

NDZ040>045-080130-
/O.CAN.KBIS.WI.Y.0035.000000T0000Z-141208T0100Z/
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES
624 PM CST SUN DEC 7 2014 /524 PM MST SUN DEC 7 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 6, 11:37 PM MST, 2 hours 19 minutes earlier.

Area forecast discussion, Dec 6, 11:37 PM MST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1237 AM CST SUN DEC 7 2014

.UPDATE...
ISSUED AT 1236 AM CST SUN DEC 7 2014

MAIN CHANGE FOR THIS UPDATE WAS TO FINE TUNE THE LATE NIGHT/EARLY
MORNING PRECIP FORECAST.

A LIGHT BAND OF FREEZING RAIN CONTINUES TO TRACK EASTWARD ACROSS
MONTANA. GLASGOW MONTANA PICKED UP AROUND 0.01 INCHES OF FREEZING
RAIN AND REPORTED SLICK CONDITIONS. WHILE THIS BAND IS RATHER
SMALL AND PRODUCING VERY MINIMAL AMOUNTS...EVEN A LITTLE BIT OF
ICE CAN CAUSE PROBLEMS. LATEST RADAR TRENDS CONTINUE TO INDICATE
THAT THIS BAND OF FREEZING RAIN WILL MAKE IT INTO WESTERN NORTH
DAKOTA WITHIN THE NEXT HOUR. SHORT-TERM...HIGH RES MODELS HAVE A
POOR HANDLE ON THIS BAND...SO CONFIDENCE IN THE EVOLUTION OF THE
SHORT-TERM FORECAST IS RATHER LOW. THIS BAND OF PRECIP IS VERY
LIGHT AND NARROW AND COULD DISSIPATE AT ANY TIME AS THE MAIN
LOW PRESSURE CENTER IS STILL OUT IN CENTRAL MONTANA. BUT... FELT
IT BETTER TO BE SAFE THAN SORRY...SO KEPT THE SPECIAL WEATHER
STATEMENT GOING AND THE MENTION OF FREEZING RAIN IN THE FORECAST
THROUGH THE EARLY MORNING HOURS.

UPDATE ISSUED AT 905 PM CST SAT DEC 6 2014

LATEST REGIONAL RADAR IMAGERY SHOWS BAND OF LIGHT RAIN WORKING ITS
WAY FROM CENTRAL INTO EASTERN MONTANA. LATEST HIGH-RES GUIDANCE
CONTINUES TO HAVE A GOOD GRASP ON THE PRECIPITATION BEING
PRESENT...BUT OVER THE PAST FEW RUNS HAS HELD IT TOO FAR NORTH.
WITH THIS...HAVE SPREAD PRECIP CHANCES FURTHER SOUTH A BIT AND
HAVE INCREASED POPS SOME OVER MUCH OF FAR WESTERN NORTH DAKOTA AS
MODELS CONTINUE TO HOLD THIS TOGETHER AS IT PUSHES EAST. BY THE
TIME IT REACHES OUR AREA...IT SHOULD BE MAINLY LIGHT FREEZING
RAIN WITH THE COOLER SURFACE TEMPS. UPDATES HAVE BEEN SENT.

UPDATE ISSUED AT 620 PM CST SAT DEC 6 2014

SOME LIGHT RADAR RETURNS SHOWING UP OVER CENTRAL MONTANA WITH
LIGHT RAIN BEING REPORTED IN LEWISTOWN. WILL WATCH HOW THIS
EVOLVES THROUGH THE EVENING AS IT PUSHES EAST AS HIGH-RES MODELS
CONTINUE TO BRING SOME OF THIS PRECIPITATION INTO WESTERN NORTH
DAKOTA AFTER MIDNIGHT. FORECAST SOUNDINGS STILL SUGGEST THAT IF
ANY PRECIPITATION DOES DEVELOP IT WILL BE FREEZING RAIN. CURRENT
FORECAST REFLECTS THIS WELL. ONLY CHANGE THAT WAS MADE FOR EARLY
EVENING UPDATE WAS TO INCREASE CLOUD COVER TO ACCOUNT FOR HIGH
CLOUDS COVERING MUCH OF THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 333 PM CST SAT DEC 6 2014

THE MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE POSSIBLE
FREEZING PRECIPITATION TONIGHT AND SUNDAY.

CURRENTLY A SHORTWAVE TROUGH IS LOCATED OVER EASTERN WASHINGTON. THE
WAVE WILL TRACK ALONG THE INTERNATIONAL BORDER OVERNIGHT AND DEVELOP
A SURFACE LOW IN THE LEE OF THE ROCKIES. THE SURFACE/UPPER LEVEL LOW
IS PROGGED TO BE OVER NORTHEAST MT/SOUTH CENTRAL SK BY 12 UTC
SUNDAY. WARM ADVECTION AHEAD OF THE LOW WILL RESULT IN WARM
TEMPERATURES ALOFT ENCOMPASSING ALL OF WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT. THUS THE POTENTIAL FOR FREEZING PRECIPITATION
THROUGH SUNDAY AFTERNOON.

THE LATEST 20 UTC RAP DEPICTS A BAND OF LIGHT REFLECTIVITIES MOVING
INTO WESTERN NORTH DAKOTA AROUND 08 UTC SUNDAY. HOWEVER...ANY
MEASURABLE PRECIPITATION REMAINS CONFINED TO THE FAR NORTHWEST
CORNER OF NORTH DAKOTA. THE RAP MAINTAINS THE LIGHT REFLECTIVITIES
AS THEY CROSS THE CWA BUT KEEPS MAINLY TRACE AMOUNTS...AND MAINLY
CONFINED TO THE FAR NORTHERN TIER COUNTIES. THE GFS/EC/GEM ALL
BRING VERY LIGHT QPF INTO THE FAR NORTHWEST THROUGH 12 UTC. THE
EC/GEM ALSO TRACK SOME TRACE AMOUNTS ALONG THE NORTHERN TIER
COUNTIES THROUGH THE MORNING. THE GFS IS FARTHER SOUTH AND IS ON
THE SOUTHERN SIDE OF THE ENVELOPE OF DETERMINISTIC SOLUTIONS. THUS
HAVE KEPT BEST CHANCE FOR QPF IN THE FAR NORTHWEST 06-12 UTC
SUNDAY AND ACROSS THE FAR NORTHERN TIER COUNTIES 12-18 UTC SUNDAY.
WILL STILL HAVE A MENTION OF SOME FREEZING RAIN SOUTHWEST AND
SOUTH CENTRAL (MAINLY ALONG AND NORTH OF I-94) BUT WITH NO
SIGNIFICANT ACCUMULATIONS. EVEN ACROSS THE NORTH...DETERMINISTIC
MODEL QPF REMAINS AT OR BELOW A HUNDREDTH OF AN INCH. ONLY A
LITTLE FREEZING RAIN CAN CAUSE SIGNIFICANT TRAVEL ISSUES. BUT WITH
LOW MODEL QPF...WILL HOLD OFF ON ANY HIGHLIGHTS AT THIS TIME. WE
WILL STILL HAVE TIME TO WATCH THINGS DEVELOP ACROSS NORTHEAST
MONTANA AND SOUTHERN SASKATCHEWAN THIS EVENING AND OVERNIGHT.

COULD STILL SEE A VERY LIGHT MIX OVER THE NORTH CENTRAL MONDAY
AFTERNOON. BUT WESTERN NORTH DAKOTA WILL BE ON THE BACK SIDE OF THE
MID LEVEL TROUGH WITH COLD ADVECTION TRACKING SOUTHEAST ACROSS THE
CWA DURING THE AFTERNOON. THUS THE WEST WILL QUICKLY TRANSITION TO
SNOW AND THE SOUTH CENTRAL SHOULD WARM UP ENOUGH TO SEE ALL RAIN
WITH A QUICK CHANGE TO SNOW AS THE COLD ADVECTION ARRIVES.

IT WILL ALSO BECOME BREEZY TO WINDY SUNDAY AFTERNOON FROM WEST TO
EAST BEHIND THE TRACK OF THE LOW. STRONGEST WINDS 20-30 MPH WITH
GUSTS TO 35 MPH WILL SPREAD FROM THE SOUTHWEST SUNDAY AFTERNOON INTO
THE CENTRAL LATE AFTERNOON TO EARLY EVENING. HIGHS SUNDAY WILL
LIKELY BE REACHED IN THE MORNING NORTH TO EARLY AFTERNOON SOUTH WITH
TEMPERATURES FALLING MID TO LATE AFTERNOON EVERYWHERE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM CST SAT DEC 6 2014

POST FRONTAL NORTHWEST WINDS OF 20 TO 30 MPH ALONG WITH ISOLATED TO
SCATTERED SNOW SHOWERS WILL DOMINATE SUNDAY NIGHT. THE ENTIRE SYSTEM
DEPARTS CENTRAL NORTH DAKOTA BY 12Z MONDAY WITH COLDER AIR REMAINING
IN PLACE FOR THE MORNING FOLLOWED BY WARM AIR ADVECTION MONDAY
AFTERNOON ESPECIALLY IN THE WEST. A PROGRESSIVE PATTERN CONTINUES
WITH A TRANSITORY RIDGE SHIFTING THROUGH MONDAY NIGHT FOLLOWED BY A
DRY SHORTWAVE TROUGH PASSING THROUGH TUESDAY. THEREAFTER...UPPER
RIDGING DOMINATES AND SHIFTS EAST BY MIDWEEK ALLOWING A SOUTHWEST
FLOW TO RETURN. HOWEVER NOTHING FORESEEN IN THE SOUTHWEST FLOW IN
TERMS OF SIGNIFICANT SHORTWAVES AT LEAST THROUGH SATURDAY PER
GFS/GEM GLOBAL/SUPERBLEND. HOWEVER THE LATEST ECMWF PUSHES A FAST
MOVING SHORTWAVE AND CONSEQUENTLY LIGHT PRECIPITATION/FAVORING RAIN
SHOWERS AT THIS POINT...ACROSS THE NORTH THURSDAY. HIGH TEMPERATURES
WILL WARM TO BETWEEN 35F AND 45F WEDNESDAY THROUGH FRIDAY...THEN A
BIT COOLER FOR SATURDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1236 AM CST SUN DEC 7 2014

VFR CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. -FZRA
MAY MOVE INTO WESTERN NORTH DAKOTA AFTER 07Z AND PUSH EAST THROUGH
THE MORNING HOURS. THE BEST CHANCE OF FREEZING RAIN IS AT KISN
BETWEEN 08Z AND 09Z. LEFT OUT OTHER TERMINALS FOR NOW GIVEN THE LOW
COVERAGE...BUT WILL MONITOR THROUGH THE EVENING. WINDS WILL
SHIFT FROM THE WEST/NORTHWEST AND AREAS OF PRECIPITATION WILL
DEVELOP...MAINLY OVER THE NORTHWEST LATER THIS MORNING. -RA/-FZRA
WILL BE POSSIBLE....WITH A TRANSITION TOWARDS -SN AS COOLER AIR
MOVES IN FROM NORTHWEST TO SOUTHEAST. CIGS WILL DIMINISH TO MVFR
LEVELS FROM NORTHWEST TO SOUTHEAST STARTING LATE MORNING AND
CONTINUING THROUGH THE AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AJ
SHORT TERM...TWH
LONG TERM...KS
AVIATION...AJ
Hazardous weather outlook, Dec 7, 1:48 AM MST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
248 AM CST SUN DEC 7 2014

NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-080900-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
248 AM CST SUN DEC 7 2014 /148 AM MST SUN DEC 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

A MIX OF RAIN...FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS
NORTH DAKOTA TODAY AND TONIGHT. ONLY SCATTERED LIGHT AMOUNTS OF
PRECIPITATION ARE EXPECTED. HOWEVER...ROADS AND WALKWAYS MAY
BECOME HAZARDOUS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ040>045-080900-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
248 AM CST SUN DEC 7 2014 /148 AM MST SUN DEC 7 2014/

...WIND ADVISORY FROM NOON TO 6 PM CST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

A MIX OF RAIN...FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS
NORTH DAKOTA TODAY AND TONIGHT. ONLY SCATTERED LIGHT AMOUNTS OF
PRECIPITATION ARE EXPECTED. HOWEVER...ROADS AND WALKWAYS MAY
BECOME HAZARDOUS.

WINDS AROUND 40 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

AJ

In the hours before

Special weather statement, Dec 6, 8:23 PM MST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CST SAT DEC 6 2014

NDZ001>004-009>012-017>021-031>034-040>044-070600-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER...
WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...
BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER
923 PM CST SAT DEC 6 2014 /823 PM MST SAT DEC 6 2014/

...LIGHT FREEZING RAIN POSSIBLE LATE TONIGHT...

LIGHT FREEZING RAIN WILL BE POSSIBLE AFTER MIDNIGHT OVER WESTERN
AND PORTIONS OF CENTRAL NORTH DAKOTA. ALTHOUGH ANY ACCUMULATIONS
ARE EXPECTED TO BE LIGHT...SLIPPERY WALKING AND DRIVING SURFACES
MAY DEVELOP. THOSE WITH TRAVEL PLANS SUNDAY MORNING ARE ENCOURAGED
TO CHECK THE LATEST ROAD CONDITIONS.

JJS
Special weather statement, Dec 6, 10:54 PM MST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CST SAT DEC 6 2014

NDZ001>004-009>012-017>021-031>034-040>044-071000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER...
WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...
BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER
1154 PM CST SAT DEC 6 2014 /1054 PM MST SAT DEC 6 2014/

...LIGHT FREEZING RAIN POSSIBLE LATE TONIGHT...

LIGHT FREEZING RAIN WILL BE POSSIBLE AFTER MIDNIGHT OVER WESTERN
AND PORTIONS OF NORTH DAKOTA. ALTHOUGH ANY ACCUMULATIONS ARE
EXPECTED TO BE LIGHT...A SLIPPERY COATING MAY DEVELOP ON WALKING
AND DRIVING SURFACES. THOSE WITH TRAVEL PLANS SUNDAY MORNING ARE
ENCOURAGED TO CHECK THE LATEST ROAD CONDITIONS.

AJ

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.